# SDR AALA202401162357

- Difficulty date: January 14, 2024
- Submitted: January 16, 2024
- Operation: Air carrier
- Aircraft: N912AN
- Make and model: Boeing 737823
- Aircraft serial: 29513
- Aircraft time: 62,319 hours, 25,432 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: UNKNOWN
- Condition: Damaged
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: FOUND TRACKS WITH ELONGATED SEAT STOW HOLES, AND OUTBOARD TRACK WITH GROOVE ACROSS TRACK FROM SEAT PIN NOT CLEARING TRACK. SEAT WAS UNABLE TO MOVE WILL INTERFERE WITH PILOT EGRESS FROM COCKPIT. REPLACED BOTH REAR SEAT TRACKS. PER AMM 25-11-11. OPERATIONAL CHECKS GOOD.
